# SDR CA190621003

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pseu
- Part number: UNKNOWN
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE DISCOVERED STRONG SMOKE SMELL IN FLIGHT DECK. FOUND SMOKE SMELL COMING FROM PSEU. PSEU REPLACED. FOUND ALSO BROKEN `PSEU OPERATION` INDICATOR LIGHT ON MAINTENANCE PANEL. SUSPECTED LIGHT TO CAUSE SHORT CIRCUIT TO PSEU. REPLACED PSEU AND CHECKED OPERATION PER AMM. OPERATIONAL TEST SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.  ATTACHED TECHNIK MAINTENANCE REPORT #72691. (TC# 20190621003)
